MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LUMAX 740 VR-T DX; ICD

BIOTRONIK SE & CO. KG LUMAX 740 VR-T DX; ICD
Model Number 372419
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Twiddlers Syndrome (2114)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
System explanted due to dislodgement caused by twiddler syndrome.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the battery status mol1.The icd was implanted for 76 months and 55 charging cycles were recorded to the device memory.The memory content of the device was analyzed.During the analysis of the available iegms, noise was observed in the atrial and ventricular channels.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a correct sensing and shock delivery.In particular, the specified energy level was reached.In conclusion, the memory content as well as the therapeutic functionality of the icd were inspected.In the available iegms the occurrence of noise was observed.However, a thorough analysis of the icd proved the device to be fully functional.There was no indication of an icd malfunction.

Brand Name
LUMAX 740 VR-T DX
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10387144
Report Number1028232-2020-03323
Device Sequence Number3446875
Product Code LWS
UDI-Device Identifier04035479116057
UDI-Public04035479116057
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number372419
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2020
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer08/19/2020
02/01/2021
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date08/24/2020
02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR